• Buyer Protection

     Free Online Doctor Information.
     No Contracts. Pay monthly.
FEBRICET, paracetamol
Medications are for example view only. If needed, please consult with your online doctor.

Lowest price: $0.09 USD/Tablet

Medications and prices are for display example only and not for sale here.

FEBRICET

paracetamol (N02BE01)

Also known as: Tylenol

This medicine contains the active ingredient paracetamol which is analgesics and antipyretics. This medicine is prescribed for the treatment of mild to moderately severe pain and / or reduction of fever. It is intended for the use in conditions such as headache, toothache, muscle pain, sore throat, and flu-like conditions. It is also recommended for the relief of pain caused by mild form of arthritis.[...]

treatment:

Products

Product  Ppp  Price
FEBRICET 500mg 12 tablets
$0.09 $1.04
FEBRICET 200mg 5 suppositories
$0.36 $1.79
FEBRICET 500mg 10 effervescent tablets
$0.25 $2.46

Product information

This medicine contains the active ingredient paracetamol which is analgesics and antipyretics. This medicine is prescribed for the treatment of mild to moderately severe pain and / or reduction of fever. It is intended for the use in conditions such as headache, toothache, muscle pain, sore throat, and flu-like conditions. It is also recommended for the relief of pain caused by mild form of arthritis.

Is Paracetamol suitable for me?

Paracetamol is not suitable for everyone. Do not use it

  • if you are allergic (hypersensitive) to paracetamol or to any of the other ingredients in this medicine
  • if you have severe liver disease

Do not use suppository if you suffer from bleeding from the colon.

In particular, you must tell the doctor if you:

  • are pregnant, trying to get pregnant or breast-feeding
  • have kidney or liver problems, including liver disease caused by alcohol consumption
  • are taking other painkillers or medicines containing paracetamol
  • have Gilbert’s syndrome
  • are suffering from dehydration and chronic malnutrition
  • have asthma
  • have fever that does not improve after taking this medicine
  • have glucose-6-phosphatedehydrogenase deficiency
  • have hemolytic anemia

Paracetamol interacts with other medicines. It is most important that you tell the doctor all the medications and herbal supplements that you are currently taking.

See the package leaflet for a complete list of possible contraindications and warnings.

How should I take Paracetamol?

This medicine is available in form of a tablet, effervescent tablet and suppository.

You should take paracetamol exactly as instructed by your doctor or pharmacist.

  • For tablets: The usual dose is one to two 500 mg tablets taken every 4-6 hours. The maximum dose is 8 tablets (4000 mg) per day.  
  • For suppositories: It is intended for children weighting between 12 and 16 kg (aged 2 to 5 years). The usual dose is 1 suppository (around 15 mg / kg), taken every 6 hours. The maximum daily dose of Paracetamol is 4 suppositories per day (60 mg / kg / day).

Do not use more of it, do not use it more often, or do not use it for a longer time than your doctor instructed. Do not take two doses together if you miss a dose.

Read the information leaflet provided with your medication for additional information. Talk to your doctor if you have any additional questions.

What are Paracetamol side effects?

Like all medicines paracetamol can cause side effects, including:

  • skin rashes
  • allergic reactions
  • increased blood pressure
  • headache
  • dizziness
  • upset stomach
  • nausea or diarrhea
  • trouble sleeping
  • heart palpitations
  • thrombocytopenia and agranulocytosis (decrease in the number of platelets and white blood cells)
  • unexplained bruising or bleeding
  • sudden weight loss
  • loss of appetite
  • yellowing of the eyes and skin

Consult a doctor if the side effects are severe. See the package leaflet for a complete list of side effects.

 

Related Products

FEBRICET_BABY
(paracetamol)

from 1.41
(USD/Box)

PANADOL
(paracetamol)

from 0.17
(USD/Tablet)

PANADOL_BABY
(paracetamol)

from 3.87
(USD/Box)